Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for chemical burn on face

Burns on my face due to use of a dipilatory cream. Put hydrocortisone on it and gel from freshly cut aloe vera. The pain is less, but it looks terrible. What else can I do? Will my skin recover adequately. I do not use makeup so now the scabs are visible. Any suggestions will be welcome. Oh, will desitin help in the healing?
Mon, 1 Dec 2014
Report Abuse
Dermatologist 's  Response
Hello,
Chemical burns pose a risk to scarring and dyspimentation of affected site.
I would suggest that you keep using hydrocortisone cream and a good moisturiser to prevent such complications.
Additionally, I would suggest regular use of sunscreen cream everytime before going out in sun.
Hope the information was useful.
Thanks
Dr Hardik Pitroda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I think I have a chemical burn on my face. I used hydrocortisone cream 1% over the counter, and mixed to it with baking soda and white toothpaste...